# SDR ASOA98032

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AS
- Make and model: Dhav DHC6300
- Aircraft serial: 756
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 12007993612
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT INSPECTION, FOUND THE RIGHT SIDE NACELLE HYDRAULIC ACCESS DOOR TO BE MISSING, AND CORRESPONDING INBOARD FLAP HAD A HOLE IN IT.  PANEL APPEARED TO HAVE BLOWN OFF IN FLIGHT.  TXK MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP ASSEMBLY, REPAIRED THE RIGHT FLAP FOLLOWUP PANEL AND INSTALLED ON AIRCRAFT AND REPLACED THE RIGHT HYDRAULIC BAY LOWER PANEL IAW/MM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
